Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/14994
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Application of the graph-theory to solve np-complete problems |
Authors |
Petrov, Serhii Oleksandrovych
Shapovalov, Serhii Pavlovych ![]() |
ORCID |
http://orcid.org/0000-0002-4936-9461 |
Keywords | |
Type | Conference Papers |
Date of Issue | 2007 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/14994 |
Publisher | Видавництво СумДУ |
License | Copyright not evaluated |
Citation | Petrov, S. Application of the graph-theory to solve np-complete problems [Текст] / S. Petrov, S. Shapovalov // Інформатика, математика, механіка : ІІ Міжвузівська науково-технічна конференція викладачів, співробітників і студентів, 16-20 квітня 2007р.: програма і тези доповідей. - Суми : СумДУ, 2007. - С. 58-59. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

14136790

1335771310

519037

1

333942828

241

8106450

1

1

1

1

16

1

2

-456700891

28273581

-1026187244

238935844

35640
Downloads

1

667885655

242

1

112785463

1

-1026187243

1038075

1
Files
File | Size | Format | Downloads |
---|---|---|---|
17.pdf | 242.15 kB | Adobe PDF | -244477804 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.